Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 20, Number 1

All articles in this issue are freely accessible.

[Obituary for Maxime Bôcher (d. 1918)]
Trans. Amer. Math. Soc. 20 (1919), i-ii
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501111
Necessary conditions in the problems of Mayer in the calculus of variations
Gillie A. Larew.
Trans. Amer. Math. Soc. 20 (1919), 1-22
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501112
Linear equations with unsymmetric systems of coefficients
A. J. Pell.
Trans. Amer. Math. Soc. 20 (1919), 23-39
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501113
On convex functions
Henry Blumberg.
Trans. Amer. Math. Soc. 20 (1919), 40-44
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501114
Projective transformations in function space
L. L. Dines.
Trans. Amer. Math. Soc. 20 (1919), 45-65
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501115
On the order of primitive groups. IV
W. A. Manning.
Trans. Amer. Math. Soc. 20 (1919), 66-78
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501116